# SDR WX0A2022072974172

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 63,425 hours, 24,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2140
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L2 AND R2 EXIT SIGNS DO NOT ILLUMINATE / REMOVED & REPLACED FIN 13WL EPSU IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A. OPERATIONAL AND BITE TEST GOOD. NO OTHER DEFECTS NOTED. GOOD FOR RETURN TO SERVICE."
